# SDR SIMA2020031607006

- Difficulty date: March 7, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N232NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000560
- Aircraft time: 10,396 hours, 6,814 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Arm
- Part number: 17083000431
- Part serial: L1272
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: 52-10 DOORSPASSENGER/CREW DOORS (MAIN CABIN DOOR) - MAIN PAX DOOR HARD TO OPEN FROM THE OUTSIDE-C/A-REMOVED AND REPLACED FWD PAX DOOR SUPPORT ARM IAW EMB 175 AMM 52-11-30. OCK GOOD
